Authors: Šešelja, Branimir
Tepavčević, Andreja 
Title: Diagrams of Fuzzy Orderings
Journal: Communications in Computer and Information Science
Volume: 80 PART 1
First page: 535
Last page: 544
Conference: Information Processing and Management of Uncertainty in Knowledge-Based Systems: Theory and Methods, 13th International Conference, IPMU 2010, Proceedings; Dortmund; Germany; 28 June 2010 through 2 July 2010
Issue Date: 1-Dec-2010
Rank: M33
ISBN: 978-3-642-14054-9
ISSN: 1865-0929
DOI: 10.1007/978-3-642-14055-6_56
Abstract: 
In the framework of residuated lattice valued fuzzy relations, we investigate connections among fuzzy orderings and corresponding Hasse-like diagrams. We prove that there is a link - a fuzzy totally intransitive relation which is used for determining properties of fuzzy order diagrams.
Keywords: fuzzy covering | fuzzy diagram | fuzzy order | fuzzy totally intransitive | residuated lattice
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

2
checked on May 21, 2024

Page view(s)

40
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.